Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 685681, 9 pages
Research Article

On Fuzzy Corsini's Hyperoperations

1School of Mathematics and Statistics, Chongqing Three Gorges University, Wanzhou, Chongqing 404100, China
2Dipartimento di Ingegneria Civile e Architettura, Università degli Studi di Udine, Via delle Scienze, 206, 33100 Udine, Italy

Received 22 February 2012; Accepted 7 May 2012

Academic Editor: Said Abbasbandy

Copyright © 2012 Yuming Feng and P. Corsini. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuming Feng and P. Corsini, “On Fuzzy Corsini's Hyperoperations,” Journal of Applied Mathematics, vol. 2012, Article ID 685681, 9 pages, 2012.